# SDR IPXA09656786

- Difficulty date: July 17, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 35,912 hours, 11,069 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5814136
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN EQUIPMENT CENTER STA 246 FLOORBEAM ANGLE FOUND CRACK AT LBL 25, CRACK LENGTH 075 INCH.  MAIN EQUIPMENT CENTER STA 246 LBL 25 FLOORBEAM ANGLE REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02 REV 44.
